# SDR CALA0200436

- Difficulty date: August 7, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- Aircraft time: 50,556 hours, 24,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H CENTER AND R/H I/B SEAT TRACKS CORRODED AT STA 228. THE CORRODED SEAT TRACK SECTIONS WERE REMOVED AND NEW SECTIONS WERE SPLICED IN IAW SRM 53-05, FIGURE 4F AND 51-30-0.
